Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 30, NWS Green Bay, WI

August 2, 2015Lincoln County, Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2015, 12:40 AM CDT for Lincoln County, Marathon County, Wisconsin. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2015, 12:40 AM CDT (05:40 UTC)
Expired
Aug 2, 2015, 1:30 AM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, WI, Marathon County, WI

The radar

The Green Bay radar (KGRB), 159 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 1:05 AM CDTHAIL 1.7515 W Merrill, WI
Aug 2, 1:05 AM CDTHAIL 215 W Merrill, WIUPDATED HAIL SIZE PER PICTURES VIA SOCIAL MEDIA.
Aug 2, 1:17 AM CDTHAIL 1.58 W Merrill, WI
Aug 2, 1:25 AM CDTHAIL 1.251 W Merrill, WI
Aug 2, 1:28 AM CDTHAIL 1W Merrill, WI
Aug 2, 1:40 AM CDTHAIL 1.254 Ese Merrill, WIINTERSECTION OF HIGHWAY 64 AND HIGHWAY 51.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2235 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WUUS53 KGRB 020540
SVRGRB
WIC069-073-020630-
/O.NEW.KGRB.SV.W.0030.150802T0540Z-150802T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1240 AM CDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
  NORTH CENTRAL MARATHON COUNTY IN CENTRAL WISCONSIN...

* UNTIL 130 AM CDT

* AT 1240 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF NEW WOOD WILDLIFE AREA...OR 13 MILES EAST OF
  MEDFORD...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WAUSAU...MERRILL...COUNCIL GROUNDS STATE PARK...HAMBURG...BROKAW...
  BILL CROSS RAPIDS WILDLIFE AREA...OTIS AND LITTLE CHICAGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4512 9004 4531 9005 4526 8950 4498 8960
      4512 9017
TIME...MOT...LOC 0540Z 282DEG 27KT 4519 9007 

HAIL...1.00IN
WIND...60MPH
 
$$

MPC
3 follow-up statements
581 
WWUS53 KGRB 020549
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1249 AM CDT SUN AUG 2 2015

WIC069-073-020630-
/O.CON.KGRB.SV.W.0030.000000T0000Z-150802T0630Z/
LINCOLN WI-MARATHON WI-
1249 AM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN LINCOLN AND NORTH CENTRAL MARATHON COUNTIES...

AT 1249 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
NEW WOOD WILDLIFE AREA...OR 17 MILES EAST OF MEDFORD...MOVING EAST AT
25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAUSAU...MERRILL...COUNCIL GROUNDS STATE PARK...HAMBURG...BROKAW...
BILL CROSS RAPIDS WILDLIFE AREA AND OTIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4531 9005 4526 8950 4498 8960 4511 9007
      4512 9008 4512 9004
TIME...MOT...LOC 0549Z 278DEG 24KT 4519 8999 

HAIL...1.75IN
WIND...60MPH
 
$$

MPC
994 
WWUS53 KGRB 020603
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
103 AM CDT SUN AUG 2 2015

WIC069-073-020630-
/O.CON.KGRB.SV.W.0030.000000T0000Z-150802T0630Z/
LINCOLN WI-MARATHON WI-
103 AM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN LINCOLN AND NORTH CENTRAL MARATHON COUNTIES...

AT 103 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COUNCIL
GROUNDS STATE PARK...OR 18 MILES NORTHWEST OF WAUSAU...AND IS NEARLY
STATIONARY.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MERRILL...COUNCIL GROUNDS STATE PARK...BROKAW...OTIS AND BILL CROSS
RAPIDS WILDLIFE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4529 9004 4526 8950 4501 8959 4513 9000
TIME...MOT...LOC 0603Z 282DEG 27KT 4518 8986 

HAIL...1.75IN
WIND...60MPH
 
$$

MPC
684 
WWUS53 KGRB 020620
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
120 AM CDT SUN AUG 2 2015

WIC073-020629-
/O.CAN.KGRB.SV.W.0030.000000T0000Z-150802T0630Z/
MARATHON WI-
120 AM CDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARATHON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WILL REMAIN NORTH 
OF THE MARATHON COUNTY LINE. THEREFORE THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 4526 8995 4526 8950 4512 8955 4512 8989
TIME...MOT...LOC 0619Z 277DEG 27KT 4518 8975 

$$

WIC069-020630-
/O.CON.KGRB.SV.W.0030.000000T0000Z-150802T0630Z/
LINCOLN WI-
120 AM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN LINCOLN COUNTY...

AT 119 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COUNCIL
GROUNDS STATE PARK...OR 16 MILES NORTH OF WAUSAU...MOVING EAST AT 30
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MERRILL AND COUNCIL GROUNDS STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4526 8995 4526 8950 4512 8955 4512 8989
TIME...MOT...LOC 0619Z 277DEG 27KT 4518 8975 

HAIL...1.75IN
WIND...60MPH
 
$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 10:43 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Aug 1, 10:43 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1043 PM CDT SAT AUG 1 2015

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND SUNDAY
ISSUED AT 356 PM CDT SAT AUG 1 2015

AFTER A RATHER TRANQUIL EVENING...FORECAST QUICKLY GETS
INTERESTING AS NORTHWESTERLY FLOW REGIME BRINGS SHORTWAVE IMPULSES
SOUTHEAST TOWARD THE WESTERN GREAT LAKES OVERNIGHT...FOLLOWED BY
PRIMARY SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT SUNDAY
AFTERNOON INTO EARLY SUNDAY EVENING.

SURFACE ANALYSIS LATE THIS AFTERNOON INDICATED DEVELOPING SURFACE
LOW PRESSURE OVER THE DAKOTAS WITH A DEVELOPING WARM FRONT
EXTENDING SOUTHEAST ACROSS SOUTHERN MINNESOTA INTO NORTHERN IOWA.
RATHER PRONOUNCED MOISTURE GRADIENT ACROSS SOUTHWEST WISCONSIN.
DEEP MIXING ACROSS CENTRAL WISCONSIN ALLOWED SURFACE DEWPOINT TO
FALL INTO THE MID 40S WEST OF THE FOX VALLEY...WHILE SURFACE
DEWPOINTS ACROSS IOWA HAVE BEEN STEADILY CLIMBING TO AROUND 70F.

WATER VAPOR IMAGERY SHOWS DISTINCT SHORTWAVE IMPULSE MOVING ESE
ACROSS SOUTHERN NORTHERN DAKOTA INTO EASTERN SOUTH DAKOTA WITH
MODEST CONVECTION ONGOING MOST OF THE DAY OVER NORTHEAST
NEBRASKA. FURTHER TO THE NORTH OVER CENTRAL AND SOUTHERN
MINNESOTA...NEAR LEADING EDGE OF STEEPER MID-LEVEL LAPSE RATES
...MID-LEVEL AC HAS BEEN DEVELOPING AND SPREADING EASTWARD ACROSS
THE NORTHERN MISSISSIPPI RIVER VALLEY. SHORT RANGE MODEL GUIDANCE
FOR THE NEXT 12 TO 15 HOURS CONTINUES TO STRUGGLE ON HOW
CONVECTION WILL EVOLVE THIS EVENING UPSTREAM OVER PARTS OF
MINNESOTA AND IOWA. OVERALL CONSENSUS OF THE GUIDANCE SUGGESTS
SCATTERED TO BROKEN CONVECTION SHOULD DEVELOP AHEAD OF
AFOREMENTIONED SHORTWAVE IMPULSE OVER CENTRAL OR SOUTHERN
MINNESOTA THEN PUSH EAST OR SOUTHEAST INTO CENTRAL WISCONSIN AFTER
MIDNIGHT. 12Z NAM AND GFS HAD THE GENERAL IDEA ON THIS EVOLUTION.
HOWEVER...SOME OF THE HIGHER RESOLUTION WRF RUNS HAVE BEEN
INSISTENT ON DEVELOPING CONVECTION A BIT FURTHER NORTH ACROSS
NORTH CENTRAL MINNESOTA...THEN MOVING IT EAST SOUTHEAST ACROSS THE
NORTHERN HALF OF THE FORECAST AREA BETWEEN ABOUT 08Z AND 12Z
SUNDAY MORNING. GIVEN THE UNCERTAINTY ON THE LOCATION OF PRIMARY
CONVECTIVE DEVELOPMENT OVERNIGHT...CONTINUED A BROAD BRUSH HIGH-
END CHANCE POPS ACROSS THE ENTIRE FORECAST AREA AFTER MIDNIGHT. IT
STILL APPEARS THAT THE STRONGEST CONVECTIVE ACTIVITY SHOULD REMAIN
WEST OF THE FORECAST AREA OVER SOUTHERN MINNESOTA...IN THE
VICINITY OF THE STEEPER MID-LEVEL LAPSE RATES...STRONGER LOW-LEVEL
SOUTHWESTERLY WAA AND DEEPER MOISTURE. BY 12Z-14Z SUNDAY MORNING
THE CONVECTION SHOULD BE EXITING THE EASTERN PORTION OF THE
FORECAST AREA AS THE 850 MB WINDS VEER WESTERLY IN THE WAKE OF THE
INITIAL SHORTWAVE IMPULSE.

DURING THE REMAINDER OF THE MORNING AND PERHAPS INTO THE EARLY
AFTERNOON...THERE COULD BE A LULL IN THE ACTIVITY BEFORE PRIMARY
SHORTWAVE TROUGH AND COLD FRONT IMPINGE ON THE FORECAST AREA.
CONSENSUS OF THE MODEL GUIDANCE SUGGESTS SURFACE LOW PRESSURE TO
STRENGTHEN SOMEWHAT ON THE FRONTAL BOUNDARY SOMEWHERE OVER EASTERN
OR EASTCENTRAL WISCONSIN DURING THE AFTERNOON AS UPPER-LEVEL
TROUGH APPROACHES. RATHER IMPRESSIVE SOUTHERLY SURGE OF COOLER AND
DRIER AIR BY LATE IN THE AFTERNOON...WITH NOTABLE FRONTOGENTIC
FORCING ALONG AND AHEAD OF THE COLD FRONT FROM EAST-CENTRAL
WISCONSIN TO CENTRAL LOWER MICHIGAN. IF THE MORNING CONVECTION IS
RATHER LIMITED AND WE ARE ABLE TO DESTABILIZE DURING THE LATE
MORNING INTO THE EARLY AFTERNOON...CERTAINLY POTENTIAL FOR STRONG
TO SEVERE STORMS TO DEVELOP ALONG THE COLD FRONT BY MID-AFTERNOON.
THE OPERATIONAL NAM AND GFS AS WELL AS THE HIGHER RESOLUTION WRF
RUNS SUGGEST CONVECTION TO DEVELOP SOMEWHERE OVER EASTERN OR
NORTHEASTERN WISCONSIN BY 19-21Z AND THEN MOVE SE ACROSS THE FOX
VALLEY AND LAKE SHORE THEREAFTER. IF THE EARLIER MORNING
CONVECTION PERSISTS LATER INTO THE MORNING...RECOVERY WILL LIKELY
BE SLOWER WITH THE NEW CONVECTIVE DEVELOPMENT MORE LIKELY TO
DEVELOP OVER THE SOUTHERN FOX VALLEY. WILL HAVE TO WAIT AND SEE
HOW THINGS EVOLVE SUNDAY MORNING. PER SPC DAY2 OUTLOOK...IF STORMS
CAN GET GOING SUNDAY AFTERNOON...DEEP LAYER AND 0-3 SHEAR IN
CONCERT WITH ROBUST FRONTAL FORCING AND INSTABILITY COULD
GENERATE LINEAR MCS CAPABILITY OF DAMAGING WINDS OVER THE
SOUTHERN FOX VALLEY.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY
ISSUED AT 356 PM CDT SAT AUG 1 2015

UPPER LEVEL LOW WILL DRIFT FROM HUDSON/S BAY SUNDAY
NIGHT TO SOUTHERN QUEBEC WEDNESDAY. AS IT DOES SO IT WILL PRODUCE
A NORTHWEST CYCLONIC FLOW ACROSS NORTHERN GREAT LAKES AND BRING A
RETURN TO BELOW NORMAL TEMPERATURES.

ANY REMAINING SHOWER OR THUNDERSTORM ACTIVITY ASSOCIATED WITH THE
COLD FRONT MOVING ACROSS WISCONSIN SUNDAY AFTERNOON AND EVENING
SHOULD EXIT THE AREA BY MIDNIGHT OR SO. BREEZY...COOLER WEATHER
FOR MONDAY WITH A CHANCE OF A SHOWER IN THE NORTH DURING THE
AFTERNOON AND EVENING WITH COLD CYCLONIC UPPER FLOW AND SURFACE
HEATING. ANOTHER CHANCE FOR SHOWERS TUESDAY AS A SURFACE TROUGH
MOVES BY WITH SOME ADDITIONAL COOL AIR ALOFT.

WEDNESDAY SHOULD BE DRY AND PLEASANT.THURSDAY THROUGH FRIDAY
SHOULD BE MAINLY DRY THOUGH THE GFS SUGGESTS THAT WARM ADVECTION
AHEAD OF A SURFACE WAVE MOVING ACROSS THE MIDWEST COULD BRING
SHOWERS TO THE SOUTHWEST HALF OF OUR FORECAST AREA. KEPT IN A
CHANCE OF SHOWERS FOR THURSDAY AND FRIDAY BUT WOULD NOT BE
SURPRISED IF IT STAYS DRY.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1029 PM CDT SAT AUG 1 2015

PCPN TRENDS ARE UNCERTAIN OVERNIGHT...AS A LACK OF MOISTURE AND
SOME CAPPING HAS PREVENTED TSTM DEVELOPMENT THIS EVENING.
HOWEVER...STARTING TO SEE ISOLD CONVECTION OCCURRING IN NW/WC WI.
MODELS ARE TENDING TO FAVOR THE BEST PCPN CHANCES OVER NORTHERN WI
OVERNIGHT...SO WILL LEAN THAT DIRECTION AND PULL BACK ON THE TEMPO
GROUPS FOR TSTMS FARTHER SOUTH. THE OVERNIGHT/EARLY SUNDAY
CONVECTION SHOULD MOVE OUT OR DIMINISH...BUT ADDITIONAL TSTM
DEVELOPMENT IS ANTICIPATED OVER MAINLY NE/EC WI WI DURING THE MID
TO LATE AFTERNOON AS A COLD FRONT MOVES THROUGH. A FEW OF THE LATE
DAY STORMS MAY BE STRONG TO SEVERE.

LLWS LOOKS BORDERLINE OR VERY BRIEF OVERNIGHT...SO WILL ONLY
CONTINUE TO MENTION IT AT AUW/CWA.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ESB
LONG TERM......RDM
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Aug 1, 3:02 PM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT SAT AUG 1 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
302 PM CDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW STORMS IN
NORTHERN AND CENTRAL WISCONSIN COULD PRODUCE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS SUNDAY AS A COLD FRONT
MOVES ACROSS THE REGION. SOME WILL PRODUCE GUSTY WINDS. THERE IS
A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND
EVENING MAINLY ACROSS EAST CENTRAL WISCONSIN. WIND DAMAGE IS THE
PRIMARY THREAT FROM THESE STORMS. THERE IS A CHANCE OF THUNDERSTORMS
THURSDAY OR FRIDAY. THEY ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-022015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
302 PM CDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. SOME COULD
PRODUCE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND
EVENING AS A COLD FRONT MOVES ACROSS THE REGION. A FEW SEVERE
THUNDERSTORMS WITH STRONG WINDS ARE POSSIBLE. THERE IS A ALSO A
CHANCE OF THUNDERSTORMS THURSDAY OR FRIDAY. THEY ARE NOT EXPECTED
TO BE SEVERE.

ESB/RDM

In the hours before

Special weather statement, Aug 2, 12:16 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1216 AM CDT SUN AUG 2 2015

WIZ018-020600-
LINCOLN WI-
1216 AM CDT SUN AUG 2 2015

...SPECIAL WEATHER STATEMENT...

AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHELSEA...OR 8 MILES NORTHEAST OF MEDFORD...MOVING EAST AT 30
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NEW WOOD WILDLIFE AREA AROUND 1245 AM CDT.
  MERRILL AND COUNCIL GROUNDS STATE PARK AROUND 100 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IRMA...OTIS AND BILL
CROSS RAPIDS WILDLIFE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4535 9004 4541 8964 4514 8959 4513 9004
TIME...MOT...LOC 0516Z 263DEG 27KT 4523 9022

KURIMSKI
Special weather statement, Aug 2, 12:21 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1221 AM CDT SUN AUG 2 2015

WIZ018-020600-
LINCOLN WI-
1221 AM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL
100 AM CDT...

AT 1221 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHELSEA...OR 8 MILES NORTHEAST OF MEDFORD...MOVING EAST AT 30
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NEW WOOD WILDLIFE AREA AROUND 1255 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IRMA...OTIS AND BILL
CROSS RAPIDS WILDLIFE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4535 9004 4541 8964 4514 8959 4513 9004
TIME...MOT...LOC 0521Z 261DEG 25KT 4523 9024

KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:16 AM CDTSpecial Weather StatementGRBLincoln44 min
Aug 2, 12:21 AM CDTSpecial Weather StatementGRBLincoln39 min
Aug 2, 1:28 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon47 min
Aug 2, 1:59 AM CDTSpecial Weather StatementGRBLanglade46 min
Aug 2, 2:17 AM CDTSpecial Weather StatementGRBMenominee, Shawano43 min
Aug 2, 3:02 AM CDTSpecial Weather StatementGRBMenominee43 min
Aug 2, 6:22 AM CDTSpecial Weather StatementGRBFlorence38 min
Aug 2, 6:38 AM CDTSpecial Weather StatementGRBOneida52 min
Aug 2, 6:46 AM CDTSevere Thunderstorm WarningGRBFlorence29 min
Aug 2, 7:12 AM CDTSpecial Weather StatementGRBVilas48 min
Aug 2, 7:39 AM CDTSpecial Weather StatementGRBForest, Oneida51 min
Aug 2, 8:07 AM CDTSpecial Weather StatementGRBMarinette38 min
Aug 2, 9:06 AM CDTSpecial Weather StatementGRBShawano24 min
Aug 2, 9:29 AM CDTSpecial Weather StatementGRBOneida, Vilas46 min
Aug 2, 9:35 AM CDTSpecial Weather StatementGRBBrown, Kewaunee, Shawano40 min
Aug 2, 9:48 AM CDTSevere Thunderstorm WarningGRBOneida, Vilas27 min
Aug 2, 10:18 AM CDTSpecial Weather StatementGRBOneida27 min
Aug 2, 10:27 AM CDTSpecial Weather StatementGRBForest48 min
Aug 2, 10:57 AM CDTSpecial Weather StatementGRBFlorence, Forest48 min
Aug 2, 11:10 AM CDTSpecial Weather StatementGRBOconto50 min
Aug 2, 11:23 AM CDTSpecial Marine WarningGRB22 min
Aug 2, 11:29 AM CDTSpecial Weather StatementGRBDoor46 min
Aug 2, 11:36 AM CDTSpecial Weather StatementGRBLanglade39 min
Aug 2, 11:43 AM CDTSevere Thunderstorm WarningGRBLincoln, Oneida47 min
Aug 2, 12:02 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Oneida28 min
Aug 2, 12:21 PM CDTSpecial Weather StatementGRBDoor39 min
Aug 2, 12:38 PM CDTSpecial Weather StatementGRBFlorence, Forest37 min
Aug 2, 1:05 PM CDTSpecial Weather StatementGRBLanglade40 min
Aug 2, 1:28 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto32 min
Aug 2, 1:38 PM CDTSpecial Marine WarningGRB67 min
Aug 2, 1:54 PM CDTSevere Thunderstorm WarningGRBDoor36 min
Aug 2, 1:58 PM CDTSpecial Weather StatementGRBLincoln47 min
Aug 2, 2:11 PM CDTSpecial Marine WarningGRB34 min
Aug 2, 2:16 PM CDTSevere Thunderstorm WarningGRBDoor, Oconto44 min
Aug 2, 2:27 PM CDTSpecial Weather StatementGRBPortage33 min
Aug 2, 2:32 PM CDTSpecial Marine WarningGRB28 min
Aug 2, 2:33 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood27 min
Aug 2, 2:43 PM CDTSpecial Marine WarningGRB32 min
Aug 2, 3:00 PM CDTSpecial Marine WarningGRB45 min
Aug 2, 3:02 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Shawano58 min
Aug 2, 3:03 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Wood27 min
Aug 2, 3:05 PM CDTSevere Thunderstorm WarningGRBKewaunee25 min
Aug 2, 3:28 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more62 min
Aug 2, 3:35 PM CDTSpecial Marine WarningGRB40 min
Aug 2, 3:38 PM CDTSpecial Marine WarningGRB37 min
Aug 2, 3:44 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Oconto46 min
Aug 2, 4:01 PM CDTSevere Thunderstorm WarningGRBWaupaca, Waushara, Winnebago59 min
Aug 2, 4:13 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca32 min
Aug 2, 4:14 PM CDTSpecial Marine WarningGRB46 min
Aug 2, 4:15 PM CDTSpecial Marine WarningGRB30 min
Aug 2, 4:18 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc42 min
Aug 2, 4:39 PM CDTSpecial Weather StatementGRBWinnebago51 min
Aug 2, 4:50 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Shawano, Waupaca25 min
Aug 2, 4:50 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago14 min
Aug 2, 4:52 PM CDTSpecial Marine WarningGRB38 min
Aug 2, 5:19 PM CDTSevere Thunderstorm WarningGRBManitowoc26 min
Aug 2, 5:22 PM CDTSpecial Marine WarningGRB23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.